# SDR SIMA200727702

- Difficulty date: October 3, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 19,413 hours, 19,042 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 23093700501
- Part serial: 073
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, GEAR EXTENSION AT MEM RIGHT MAIN LANDING GEAR DID NOT INITIALLY COME DOWN.  AIRCRAFT NATURALLY YAWED THEN GEAR CAME DOWN APPROX 5 SECONDS.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR ACTUATOR.  AIRCRAFT RETURNED TO SERVICE.
